Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36357
標題: Optimization of the T policy M/G/1 queue with server breakdowns and general startup times
作者: Wang, T.Y.
王國雄
Wang, K.H.
Pearn, W.L.
關鍵字: General repair time;General startup time;M/G/1 queue;Optimization;system
Project: Journal of Computational and Applied Mathematics
期刊/報告no:: Journal of Computational and Applied Mathematics, Volume 228, Issue 1, Page(s) 270-278.
摘要: 
This paper investigates the T policy M/G/1 queue with server breakdowns, and startup times. Customers arrive at the system according to a Poisson process. Service times, repair times, and startup times are assumed to be generally distributed. The server is turned on after a fixed length of time T repeatedly until at least one customer is present in the waiting line. The server needs a startup time before starting the service. We analyze various system performance measures and develop the total expected cost function per unit time in which T is a decision variable. We determine the optimum threshold T* and derive analytical results for sensitivity investigations. The sensitivity analysis is particularly valuable to the system analyst when evaluating future conditions. We also present extensive numerical computation for illustration purpose. (c) 2008 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/36357
ISSN: 0377-0427
DOI: 10.1016/j.cam.2008.09.021
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.